Procter & Gamble Hygiene and Health Care Ltd
Paracetamol (500mg) + Phenylephrine (5mg) + Diphenhydramine (25mg) + Caffeine (30mg)
Vicks Action 500 Advanced Tablet is used to treat common cold symptoms, providing temporary relief from stuffiness in the nose and relieving allergy symptoms like runny nose and watery eyes.
Tablet
Vicks Action 500 Advanced Tablet is taken with or without food in a dose and duration as advised by the doctor. It is better to take it with food to avoid stomach upset. The dose you are given will depend on your condition and how you respond to the medicine. You should keep taking this medicine for as long as your doctor recommends. If you stop treatment too early your symptoms may come back and your condition may worsen. Let your doctor know about all other medications you are taking as some may affect or be affected by this medicine.
Take this medicine in the dose and duration as advised by your doctor. Swallow it as a whole. Do not chew, crush or break it. Vicks Action 500 Advanced Tablet may be taken with or without food but it is better to take it at a fixed time.
Nausea Vomiting Stomach pain Insomnia Restlessness Coordination impaired Headache
It is unsafe to consume alcohol with Vicks Action 500 Advanced Tablet.
Vicks Action 500 Advanced Tablet is probably safe to use during breastfeeding. Limited human data suggests that the drug does not represent any significant risk to the baby.
Vicks Action 500 Advanced Tablet may be unsafe to use during pregnancy. Although there are limited studies in humans, animal studies have shown harmful effects on the developing baby. Your doctor will weigh the benefits and any potential risks before prescribing it to you. Please consult your doctor.
Antidepressants
Vicks Action 500 Advanced Tablet is a combination of four medicines: Caffeine, Diphenhydramine, Paracetamol, and Phenylephrine, which relieves common cold symptoms.
Take exactly as directed by your doctor or on the label. Do not increase the dosage or take for longer than is recommended. Inform your doctor if you are taking any other medications for cold. Call your doctor if your symptoms have not improved within seven days of treatment or if you develop a fast, pounding, or uneven heartbeat, severe dizziness or anxiety, severe headache, fever, or rash. Inform your doctor if you are taking any antidepressants. Along with taking Vicks Action 500 Advanced Tablet do the following simple tips at home to get relief: Steam inhalation, Gargling with warm saltwater, Apply vapor rubs on chest back if needed, Take enough rest, Take warm food and fluid only, Ensure adequate fluid intake, Advise hygiene measures to reduce spread: frequent hand-washing, avoiding sharing towels, pillowcase, etc.
Vicks Action 500 Advanced Tablet is a combination medication containing Paracetamol, Caffeine, Diphenhydramine, and Phenylephrine. This medication helps relieve symptoms of cold such as body ache, headache, fatigue, fever, watery eyes, sneezing, cough, sore throat, runny and stuffy nose.
Yes, it is recommended to avoid consuming caffeine-containing foods and beverages like coffee, tea, cola drinks, and chocolate. Additionally, it's advisable to refrain from drinking alcohol while taking this medication.
Yes, Vicks Action 500 Advanced Tablet may make you feel drowsy or sleepy. As a precaution, avoid driving, operating heavy machinery, working at heights, or engaging in hazardous activities until you know how this medication affects you.
Serious side effects are uncommon and rare. If you experience allergic reactions, skin rash or peeling, mouth ulcers, breathing problems, unexplained bleeding, recurrent fevers or infections, vision disturbances, fast or irregular heartbeat, please inform your doctor immediately.
No, it's not advisable to breastfeed while using this medication. The active ingredient Diphenhydramine can pass into the breast milk and may harm the baby. Inform your doctor that you are breastfeeding if you're advised to take this medicine.
No, taking a higher dose than recommended will not provide greater efficacy and may increase the risk of serious side effects. Consult your doctor if you don't experience relief or your symptoms worsen.
It's not recommended to use this medication if you have high blood pressure, a history of stomach ulcers, overactive thyroid (hyperthyroidism), or underlying serious heart conditions. Additionally, avoid taking antidepressant medications like monoamine oxidase inhibitors (MAOIs) or tricyclic antidepressants with Vicks Action 500 Advanced Tablet.
Store this medication in its original packaging, tightly closed. Dispose of unused medicine properly to prevent consumption by others or pets.